MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36725
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported insufficient roll-off occurred.A radiofrequency ablation procedure of the liver was being performed.A 5cm leveen standard electrode was used with an rf3000 generator to ablate the tissue.After about 2 hours, roll-off was unable to be achieved.Therefore, they finished the procedure without the desired result.Another probe was not attempted.No patient complications were reported.

Brand Name
RF 3000 RADIO FREQUENCY GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9810974
Report Number2134265-2020-02833
Device Sequence Number3002853
Product Code GEI
UDI-Device Identifier08714729375463
UDI-Public08714729375463
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2013
Device Model Number36725
Device Catalogue Number36725
Device Lot Number091603-025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/10/2020
Patient Sequence Number1